# SDR N6WA2025111909

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 44,738 hours, 33,049 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: BA6709371013
- Condition: Frayed
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR AUTO PILOT CABLE HAS FRAYED STRAND.     REMOVE AND REPLACED ELEVATOR AUTO PILOT CONTROL CABLES IAW CRJ AMM 27-31-00 AND EO-C550-27SB-005
